Tauberian theorems for the (J, p) summability method


ÇANAK İ. , Totur U.

APPLIED MATHEMATICS LETTERS, cilt.25, ss.1430-1434, 2012 (SCI İndekslerine Giren Dergi) identifier identifier

  • Cilt numarası: 25 Konu: 10
  • Basım Tarihi: 2012
  • Doi Numarası: 10.1016/j.aml.2011.12.017
  • Dergi Adı: APPLIED MATHEMATICS LETTERS
  • Sayfa Sayıları: ss.1430-1434

Özet

In this paper, we prove Tauberian theorems of slowly oscillating type for the (J, p) summability method by using a result due to Mikhalin [G.A. Mikhalin, Theorem of Tauberian type for (J, pn) summation methods, Ukrain. Mat. Zh. 29 (1977), 763-770. English translation: Ukrain. Math. J. 29 (1977) 564-5691. (c) 2011 Elsevier Ltd. All rights reserved.